MathSciNet Relay Station
MathSciNet bibliographic data
MR1334491 (96k:34104) 34D20 (34C15)
Hatvani, László; Krisztin, Tibor; Totik, Vilmos A necessary and sufficient condition for the asymptotic stability of the damped oscillator. J. Differential Equations 119 (1995), no. 1, 209–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement